Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cellular properties of nilpotent spaces

Wojciech Chachólski, Emmanuel Dror Farjoun, Ramón Flores and Jérôme Scherer

Geometry & Topology 19 (2015) 2741–2766
Bibliography
1 M Blomgren, W Chachólski, E D Farjoun, Y Segev, Idempotent transformations of finite groups, Adv. Math. 233 (2013) 56 MR2995665
2 A K Bousfield, Localization and periodicity in unstable homotopy theory, J. Amer. Math. Soc. 7 (1994) 831 MR1257059
3 A K Bousfield, Homotopical localizations of spaces, Amer. J. Math. 119 (1997) 1321 MR1481817
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
5 W Chachólski, On the functors CW A and PA, Duke Math. J. 84 (1996) 599 MR1408539
6 W Chachólski, Desuspending and delooping cellular inequalities, Invent. Math. 129 (1997) 37 MR1464865
7 W Chachólski, A generalization of the triad theorem of Blakers–Massey, Topology 36 (1997) 1381 MR1452856
8 W Chachólski, E Damian, E D Farjoun, Y Segev, The A–core and A–cover of a group, J. Algebra 321 (2009) 631 MR2483285
9 W Chachólski, W G Dwyer, M Intermont, v–torsion spaces and thick classes, Math. Ann. 336 (2006) 13 MR2242617
10 W Chachólski, P E Parent, D Stanley, Cellular generators, Proc. Amer. Math. Soc. 132 (2004) 3397 MR2073317
11 W Chachólski, J Scherer, K Werndli, Homotopy excision and cellularity, arXiv:1408.3252
12 E B Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971) 107 MR0279808
13 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. 67 (1958) 239 MR0097062
14 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
15 E D Farjoun, Cellular inequalities, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 159 MR1320991
16 E D Farjoun, Cellular spaces, null spaces and homotopy localization, 1622, Springer (1996) MR1392221
17 E D Farjoun, Two completion towers for generalized homology, from: "Une dégustation topologique (Topological morsels) : Homotopy theory in the Swiss Alps" (editors D Arlettaz, K Hess), Contemp. Math. 265, Amer. Math. Soc. (2000) 27 MR1803951
18 E D Farjoun, R Göbel, Y Segev, Cellular covers of groups, J. Pure Appl. Algebra 208 (2007) 61 MR2269828
19 R J Flores, Nullification and cellularization of classifying spaces of finite groups, Trans. Amer. Math. Soc. 359 (2007) 1791 MR2272149
20 R J Flores, J Scherer, Cellularization of classifying spaces and fusion properties of finite groups, J. Lond. Math. Soc. 76 (2007) 41 MR2351607
21 T Ganea, A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965) 295 MR0179791
22 J Kiessling, Classification of certain cellular classes of chain complexes, Israel J. Math. 174 (2009) 179 MR2581213
23 A Libman, Universal spaces for homotopy limits of modules over coaugmented functors, I, Topology 42 (2003) 555 MR1953240
24 H Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984) 39 MR750716
25 J P Serre, Groupes d’homotopie et classes de groupes abéliens, Ann. of Math. 58 (1953) 258 MR0059548
26 S Shamir, Cellular approximations and the Eilenberg–Moore spectral sequence, Algebr. Geom. Topol. 9 (2009) 1309 MR2520402